| Model Number |
562P |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Multiple service activities occur during the device¿s useful life according to the device¿s service manual.These service activities, in addition to any prior complaint investigations, have altered the device from its original state during manufacturing.Any issue found during manufacturing that is potentially documented in the dhr for this device does not have a causal relationship to the allegations or issues in this complaint.Therefore, the dhr for this device will not be reviewed at this time.
Event or Problem Description
A remstar auto a-flex device was returned in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device, the service technician observed visible foam particles.Additionally, the service technician also noted contamination.The device was scrapped by the service center after the evaluation was completed.